Neelam Patel

Summary

Publications

  1. ncbi request reprint Dyspnea with slow-growing mass of the left hemithorax
    Neelam Patel
    New York Methodist Hospital, Internal Medicine Division of Pulmonary and Critical Care, 506 Sixth St, Brooklyn, NY 11215, USA
    Chest 131:904-8. 2007
  2. ncbi request reprint Tracheobronchial manifestations of aspergillosis
    Neelam Patel
    Pulmonary and Critical Care Medicine, New York Methodist Hospital, Brooklyn, NY Pulmonary and Critical Care Medicine, Mayo Clinic College of Medicine, Rochester, MN
    J Bronchology Interv Pulmonol 17:45-53. 2010
  3. doi request reprint A hitherto unreported pulmonary complication in an IV heroin user
    Ayman Bishay
    Department of Internal Medicine, New York Methodist Hospital, Internal Medicine Division of Pulmonary and Critical Care, 506 6th St, Brooklyn, NY 11215, USA
    Chest 133:549-51. 2008

Collaborators

Detail Information

Publications3

  1. ncbi request reprint Dyspnea with slow-growing mass of the left hemithorax
    Neelam Patel
    New York Methodist Hospital, Internal Medicine Division of Pulmonary and Critical Care, 506 Sixth St, Brooklyn, NY 11215, USA
    Chest 131:904-8. 2007
    ....
  2. ncbi request reprint Tracheobronchial manifestations of aspergillosis
    Neelam Patel
    Pulmonary and Critical Care Medicine, New York Methodist Hospital, Brooklyn, NY Pulmonary and Critical Care Medicine, Mayo Clinic College of Medicine, Rochester, MN
    J Bronchology Interv Pulmonol 17:45-53. 2010
    ..The purpose of this article is to describe 3 patients each of whom developed a different form of tracheobronchial aspergillosis...
  3. doi request reprint A hitherto unreported pulmonary complication in an IV heroin user
    Ayman Bishay
    Department of Internal Medicine, New York Methodist Hospital, Internal Medicine Division of Pulmonary and Critical Care, 506 6th St, Brooklyn, NY 11215, USA
    Chest 133:549-51. 2008
    ..The final pathologic diagnosis in this case was one that had not been previously reported in IV heroin users...